# SDR CALA2022041400975

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 66,352 hours, 22,647 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Damaged
- Location: Sta138.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER INSTALLED ON L/H HORIZONTAL LOWER SKIN AT STA 138.7 APP 12" AFT OF FWD. SPAR. SEE  N/R 9614485 FOR INSTALLATI ON OF DOULBER. PER SRM 55-10-01 REPAIR 11 PAGE 218 DIP NEEDS TO BE ISSUED PER TABLE 204 ISSUED DIP TO READ INSPECTION THRESHOLD 56,000 FLIGHT CYCLES RE INSPECT EVERY 9,000 FLIGHT CYCLES THEREAFTER. REFERANCE SRM 55- 10-01 REPAIR 11 PP 218 TABLE 204 AND PAGE 219 FIGURE 206 FOR IN SPECTION METHODS AND AREAS TO INSPECT. INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLAT ION AND EVERY 9,000 FLIGHT CYCLES THEREAFTER. REF. SRM 55-10-01 REPAIR 11 PAGE 218 TABLE 204 FOR INSPECTION METHODS AND AREAS TO INSPECT.  REF SRM 55-10-01 P.218 TABLE 204 DETAIL VISUAL INSP AN D LFEC INSPECTION. 1) INIT: W/I 56K F/C FROM TIME OF REPAIR. INIT TO AUTO-ITO TO 2) RIR: W/I EVERY 9K FC THEREAFTER (M&E 58-9955-8-1373)-ODEE LOG PAGE WAS CONVERTED TO ELB FORMAT ON NOV 17, 2016 AT 16140503
